# SDR ASAA2016101018259

- Difficulty date: October 10, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 55,295 hours, 21,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 2073771008
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN AT 16F FELL OFF.  ACFT GROUNDED.  SECURED THE SIGN.
